Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Possible Pregnancy or miscarriage?


 chittykitty88 - Wed Aug 17, 2005 1:14 pm

I am 17 and have been on BC for almost 6 months, my last period was August 2nd, ended August 7th like usual. Friend called me up August 9th to see if I wanted to go camping, said sure, got there and later that night I went to the bathroom and had brown vaginal discharge, got protection, woke up and noticed it was now black. Later that day there was some bright red. Now today it is kinda slowing up, but the bleeding was pretty heavy, more than a regular period. Also noticed more red today. If you have any answers that would be great. Nothing like this has happened before during my BC.
 chittykitty88 - Wed Aug 17, 2005 1:17 pm

did not take 2 pills the times I had sex with my boyfriend (yes very stupid)

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us